# SDR SWAA2023031617047

- Difficulty date: March 15, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 67,249 hours, 34,782 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN LH FWD ENTRY DOOR SLIDE GIFT BAR DOES NOT FIT CORRECTLY ON GIFT BAR FITTING 2023-106436<[01] INSTALLED CORRECTLY PAX CABIN LH FWD ENTRY DOOR SLIDE GIFT BAR GIRT BAR FITTING IAW B737-700 AMM 25-66-02-400-801 STEP 3.E. TEST IS OK;[02] TASK CARD COMPLETED
